Home > OJMSi>
Biography
Dr. Yu Sun

Department of Leadership Studies

Our Lady of the Lake University, USA

Assistant Professor


Email: ysun@ollusa.edu


Qualifications

2012 Ph.D.,Mathematics, Wayne State University, USA

2011 M.S., Mathematical Statistics, Wayne State University, USA

2010 Ph.D., Management Science, Donghua University, China

2007 M.S., Applied Mathematics, Donghua University, China

2004 B.S., Applied Mathematics, Qingdao University, China


Publications (selected)

  1. G. Yin, Le Yi Wang, Yu Sun, David Casbeer, Raymond Holsapple and Derek Kingston, Asymptotic Optimality for Consensus-Type Stochastic Approximation Algorithms using Iterate Averaging, Journal of Control Theory and Applications, Journal of Control Theory and Applications 11 (1) (2013), 1-9.
  2. Guoxin Wu, Yu Sun, Zhuning Li, The Crowding-In and Crowding-Out Effects of FDI on Domestic Investment in the Yangtze Delta Region, China: An Internatinal Journal, 10 (2012), no. 2, 119-123.
  3. G. Yin, Le Yi Wang, and Yu Sun, Stochastic Recursive Algorithms for Networked Systems with Delay and Random Switching: Multiscale Formulations and Asymptotic Properties, SIAM Journal: Multiscale Modeling and Simulation, 9 (2011), 1087-1112.
  4. G. Yin, Yu Sun, and Le Yi Wang, Asymptotic Properties of Consensus-type Algorithms for Net- worked Systems with Regime-switching Topologies, Automatica, 47 (2011), 1366-1378.
  5. G. Yin, Yu Sun, An Alternative Model of Stochastic Volatility for Option Pricing: A Regime- switching Diffusion model under fast mean reversion, Dynamical Continuous and Discrete Impulsive Systems. Series A: Mathematical Analysis, 16 (2009), Differential Equations and Dynamical Sys- tems, Suppl. S1, 29-35.
  6. Yu Sun, Guoxin Wu, and Changchun Gao, Quantitative analysis of regional economic integration process affected by economy and trade cooperation between China and Japan, WSEAS Transactions on Information Science and Applications, 6 (2009), no.1, 42-51.
  7. Litan Yan, Yu Sun, and Yunsheng Lu, On the Linear Fractional Self-attracting Diffusion, Journal of Theoretical Probability. 21 (2008), no. 2, 502-516; MR2391258 (2009d: 60112).
  8. Yu Sun, Liang Zhou, Changchun Gao, Local Times of Processes Driven by Factional Brownian Motion, International Journal of Mathematics in Simulation, Issue 4, Volume 1, 388-395
  9. Yu Sun, Liang Zhou, and Changchun Gao, Local Times of Processes Driven by Factional Brownian Motion, International Journal of Mathematics in Simulation, Issue 4, 1 (2007), 389-395.
  10. Yu Sun and Litan Yan, Local Times of Some Processes Associated with Fractional Bessel Processes, Journal of University of Science and Technology of Suzhou(Natural Science Edition), 24 (2007), no. 1, 27-32.


Profile Details

http://www.ollusa.edu/s/1190/ollu.aspx?sid=1190&gid=1&pgid=4291&sparam=YU%20SUN&scontid=0